MathSciNet Relay Station
MathSciNet bibliographic data
MR1623875 39B72 (47H99)
Jung, Soon-Mo On the Hyers-Ulam stability of the functional equations that have the quadratic property. J. Math. Anal. Appl. 222 (1998), no. 1, 126–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement